# SDR R61A2025050700230

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N229JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 40,361 hours, 26,237 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEER FAIL IN THE AIR.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED OPS CHECK ON STEERING, OPS CHECK GOOD.
